# SDR AALA202001219010

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 18,580 hours, 7,180 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING LAVATORY SMOKE ALARM INDICATION DUE TO PASSENGER VAPING. PROCEDURES FOLLOWED AND ACCOMPLISHED SATISFACTORY LAVATORY SMOKE DETECTION TEST PER AMM 26-17-00. ALARM CLEARED, NO FURTHER ISSUES NOTED.
